# SDR UPS06846010

- Difficulty date: January 21, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONSIDERABLE ARCING ON OUTER LAYERS OF CAPTAIN'S SIDE WINDSHILED.  ACROSS ENTIRE TOP EDGE BUT CONCENTRATED AT TOP.  REMOVED CAPTAIN'S WINDSHIELD PER MM 56-10-02-2.  INSTALLED CAPTAIN'S WINDSHIELD IAW DC8 MM 56-10-022 THRU STEP 12.
